MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
Boston scientific received information that this programmer exhibited electrical shortage and emitted smoke.The programmer will be returned.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this programmer was thoroughly inspected and analyzed.The programmer was confirmed to exhibit a product performance issue.The programmer was opened in order to assess the internal components.Detailed inspection identified an internal electrical component that showed printed circuit board (pcb) was burned and partially shorted resulting in the reported clinical observations.
 
Event or Problem Description
Boston scientific received information that this programmer exhibited electrical shortage and emitted smoke.The programmer was repaired.No adverse patient effects were reported.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key6995742
Report Number2124215-2017-20163
Device Sequence Number1354038
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 12/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer12/31/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1